# SDR GAIA00254

- Difficulty date: April 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Tool Damage
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, DRILL DAMAGE ON FORWARD UPPER CORNER OF R2 DOOR INSIDE ON EDGE OF LIGHTENING HOLE.  REPAIRED SKIN PER IAW SRM 51-40-2.  THE AIRCRAFT WAS RETURNED TO SERVICE. (M)
